# SDR C2XA04IA079

- Difficulty date: June 5, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100507
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE MIDDLE EMERGENCY LIGHTS ON THE FLOOR WOULD NOT ILLUMINATE.  MAINTENANCE CLEANED THE CONNECTION AT THE FLIGHT ATTENDANTS LIGHTING CONTROL PANEL, OPERATIONALLY TESTED THE SYSTEM AND CLEARED THE DISCREPANCY.
